Causes Of Heart Disease After Consumption Of Diabetes Medications
, I want to ask my mother has a sugar problem, heartburn is also now so thin body, why my mom if after taking sugar-lowering drugs like pain to the heart?
Thank you for the question.
Need to be clarified, what sugar-lowering drugs does your mother usually take? Besides pain in the chest (around the heart), are there any other complaints that he experienced?
There are many drugs that doctors can give to diabetics (sugar ache). Each of these drugs also has a different risk of side effects. Chest pain that your mother experienced actually can not only occur due to heart problems. If pain only appears after taking diabetes medication, it is most likely the trigger is dyspepsia (increased stomach acid), which indeed can be one of the side effects of some types of anti-diabetes drugs. It could also be, chest pain that your mother feels is caused by other factors, such as diabetic neuropathy (peripheral nerve disorders due to diabetes), nerve nerves, bronchitis, pleurisy, muscle cramps, psychological disorders, fibromyalgia, malnutrition, and so on.
Diabetics, because sugar is not successfully metabolized properly by cells due to insulin deficiency, weight can indeed decrease dramatically. Not only that, your mother's weight loss can also be caused by genetic factors, indicating there are other diseases in the body, such as malignancy, hyperthyroidism, stress, the influence of drugs, hormonal disorders, and other chronic diseases.
Our advice, pain in your mother's chest, if only mild in intensity, it should be treated first with a warm compress, taking the drug according to doctor's instructions, multiply rest, and multiply also relax. So that diabetes is more controlled, also remind your mother to eat more vegetables and whole grains, eat lots of fruit, eat less foods that contain sugar, maintain ideal body weight, exercise discipline every day, and do not smoke or consume any drugs except those except given a doctor.
If with the steps above the complaint does not improve, you can check with your doctor or internist. However, given that COVID-19 is currently outbreaking, and diabetics are one of the groups at risk of contracting and experiencing dangerous complications due to this disease, equip your mother with adequate protection, such as by using a mask, diligently washing hands, keeping a distance from others , and avoid carelessly holding faces and public facilities.
Hope this helps ...